Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 435, NWS Jackson, MS

November 14, 2007Bolivar County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Nov 14, 2007, 6:20 PM CST for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2007, 6:20 PM CST (00:20 UTC)
Expired
Nov 14, 2007, 6:53 PM CST
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Chicot County, AR, Bolivar County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 173 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 2:34 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 150020 RRA
SVRJAN
ARC017-MSC011-151-150115-
/O.NEW.KJAN.SV.W.0435.071115T0020Z-071115T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CST WED NOV 14 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 715 PM CST

* AT 620 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF LAMONT...OR ABOUT 9 MILES SOUTHEAST OF MCGEHEE...AND
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SCOTT BY 635 PM CST...
  LAMONT AND WINTERVILLE BY 640 PM CST...
  8 MILES SOUTH OF BENOIT BY 645 PM CST...
  6 MILES NORTH OF METCALFE BY 650 PM CST...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3360 9077 3337 9077 3350 9124 3360 9118
      3360 9117 3362 9117 3368 9114
TIME...MOT...LOC 0020Z 278DEG 24KT 3356 9121

$$

MRM
2 follow-up statements
000 
WWUS54 KJAN 150042
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CST WED NOV 14 2007

ARC017-MSC011-150051-
/O.CAN.KJAN.SV.W.0435.000000T0000Z-071115T0115Z/
CHICOT AR-BOLIVAR MS-
641 PM CST WED NOV 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOLIVAR AND
NORTHEASTERN CHICOT COUNTIES IS CANCELLED...

LAT...LON 3337 9077 3346 9106 3347 9107 3347 9109
      3354 9110 3353 9077
TIME...MOT...LOC 0041Z 281DEG 32KT 3351 9097

$$

MSC151-150115-
/O.CON.KJAN.SV.W.0435.000000T0000Z-071115T0115Z/
WASHINGTON MS-
641 PM CST WED NOV 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN WASHINGTON COUNTY...

AT 641 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WINTERVILLE...OR ABOUT 10 MILES NORTH OF GREENVILLE...MOVING EAST AT
35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WASHINGTON COUNTY AT 700 PM CST

LAT...LON 3337 9077 3346 9106 3347 9107 3347 9109
      3354 9110 3353 9077
TIME...MOT...LOC 0041Z 281DEG 32KT 3351 9097

$$

DHB
000 
WWUS54 KJAN 150053
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CST WED NOV 14 2007

MSC151-150103-
/O.CAN.KJAN.SV.W.0435.000000T0000Z-071115T0115Z/
WASHINGTON MS-
653 PM CST WED NOV 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3337 9077 3346 9106 3347 9107 3347 9109
      3354 9110 3353 9077
TIME...MOT...LOC 0053Z 281DEG 32KT 3349 9084

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 2:55 PM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Nov 14, 2:55 PM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CST WED NOV 14 2007

.NEAR TERM MESOSCALE...SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH
WHICH INCLUDES THE NORTHERN COUPLE OF ROWS IN OUR AREA. SHOWER/STORM
ACTIVITY HAS BEEN GRADUALLY INCREASING IN COVERAGE ACROSS THE UPPER
DELTA...AND A STORM OR TWO WITH THIS ACTIVITY COULD BECOME SEVERE.
HOWEVER...MAIN CONCERN FOR SEVERE STORMS WILL ACTUALLY COME A LITTLE
LATER AND BE IN ASSOCIATION WITH ACTIVITY DEVELOPING FROM CENTRAL AR
INTO TN. SPC MESOANALYSIS PAGE SHOWS THAT MLCAPE AXIS OF 1000-1500
J/KG HAS DEVELOPED UP THE MS RIVER THIS AFTERNOON. LZK VWP SHOWS 60
KT AT 500 MB MOVING INTO REGION WHICH IS SUPPORTING INCREASING DEEP
LAYER SHEAR ACROSS THE REGION AND PROFILES FAVORABLE FOR STORM
ROTATION. IR PICTURES SHOW JETSTREAK FROM NRN LA INTO CENTRAL MS
GRADUALLY SAGGING SOUTH...AND AS BETTER VERTICAL MOTION IN DIFFLUENT
AREA NORTH OF JET GRADUALLY SPREADS SOUTH...STRONG ACTIVITY
CURRENTLY TO OUR NW SHOULD SPREAD INTO AREA.

WITH ALL OF THIS...BEST RISK OF SEVERE STORMS SHOULD BE FROM 5 TO 8
PM IN THE HWY 82 CORRIDOR WHERE BEST UPPER SUPPORT...SHEAR AND
INSTABILITY SHOULD BE IN PLACE. HAIL...POSSIBLY UP TO GOLFBALL SIZED
WITH THE MOST INTENSE ROTATING STORMS...COULD OCCUR...ALONG WITH
DAMAGING WIND GUSTS. A TORNADO CANNOT BE RULED OUT WITH ANY DISCRETE
STORM GIVEN SUPERCELL PROFILES...0-3KM MLCAPE GREATER THAN 100
J/KG...AND 20 KT 0-1 KM SHEAR...BUT GENERALLY UNIDIRECTIONAL
PROFILES AND LIMITED HELICITY MEANS THIS RISK SHOULD NOT BE
PARTICULARLY GREAT. LOCAL ENSEMBLE WRF SHOWS THAT ACTIVITY SHOULD
EVENTUALLY CONGEAL INTO A LINE WHICH WILL SHIFT SE ACROSS THE
FORECAST AREA. A RISK OF ISOLATED SEVERE STORMS...MAINLY WITH WIND
POTENTIAL...SHOULD CONTINUE INTO THE MID EVENING HOURS. AFTER
THAT...AS SUPPORT AND INSTABILITY WEAKENS THE SEVERE RISK SHOULD
DRAMATICALLY DECREASE AS ACTIVITY SHIFTS INTO SOUTHERN AREAS TOWARD
MIDNIGHT. /08/

&&

.SHORT TO MID TERM....TONIGHT THROUGH SATURDAY.
LATEST SATELLITE IMAGERY SHOWS A STRONG UPPER TROUGH SHARPENING UP
AS IT SWINGS DOWN INTO THE PLAINS AND MOVES TOWARD THE MISSISSIPPI
VALLEY. A STRONG COLD FRONT WAS NOTED FROM NORTHEAST TEXAS THROUGH
ARKANSAS INTO WESTERN TN. TEMPERATURES WERE MILD FOR THIS TIME OF
YEAR WITH READINGS IN THE 70S TO LOWER 80S. AREA RADARS WERE PICKING
UP SOME LINE SEGMENT CONVECTION...WHICH WAS MOVING EAST. SPC HAS
ISSUED A SEVERE THUNDERSTORM WATCH FOR OUR NORTHERN COUNTIES UNTIL
02Z.

FOR TONIGHT MODELS POINTS TO THE NECESSARY INGREDIENTS FOR A LINE OF
STRONG TO POSSIBLY SEVERE STORMS TO FORM JUST AHEAD OF THE FRONT.
THE LINE WILL PUSH THROUGH THE REGION FROM LATE THIS AFTERNOON UNTIL
TOWARDS MIDNIGHT. THE AREA THAT WILL BE MOST LIKELY TO HAVE  SOME
SEVERE WEATHER WILL BE THE NORTHWEST DELTA REGION FROM 5 PM TO
AROUND 8 PM...THEN FOR THE NATCHEZ TRACE CORRIDOR FROM 6 TO 9 PM.
THE LINE WILL WEAKEN AS IT MOVES INTO THE SOUTH FROM 9 TO 11 PM. THE
STRONG COLD FRONT WILL FOLLOW THE LINE AS IT MOVES THROUGH THE REGION
DURING THE NIGHT. EXPECT SOME GUSTY WINDS OF 15 TO 25 MPH AS THE
FRONT MOVES THROUGH THE REGION FOR TONIGHT...WHICH WILL BE JUST
BELOW LAKE WIND CRITERIA. THE RAINS WILL END FROM THE NORTHWEST
AFTER MIDNIGHT. CLOUDS WILL DECREASE AND CLEAR FROM THE NORTHWEST
TOWARDS SUNRISE. STRONG COLD AIR ADVECTION WILL PUSH TEMPS DOWN INTO
THE 40S AND 50S. MADE A SLIGHT ADJUSTMENT DOWN ON TEMPS. ALSO UPPED
POPS SLIGHTLY OVER MAV GUIDANCE. EXPECT OVERNIGHT LOWS TO RANGE FROM
THE MIDDLE 40S NORTHEAST TO THE LOWER 50S SOUTH AND WEST.

FOR THURSDAY SUNNY SKIES IS EXPECTED AS COOL BLUSTERY CONDITIONS
PREVAIL ACROSS THE REGION. WINDS WILL BE GUSTING AT 15 TO 25 MPH.
THE WINDS WILL GRADUALLY DECREASE FROM THE WEST DURING THE AFTERNOON
AS CENTER OF SURFACE HIGH PRESSURE APPROACHES FROM THE WEST. IT WILL
BE COOL WITH HIGHS IN THE 50S AND 60S. WENT A FEW DEGREES BELOW
GUIDANCE NORTH OF INTERSTATE 20 WITH HIGHS FROM THE MIDDLE 50S NORTH
TO THE MIDDLE 60S SOUTH.

FOR THURSDAY NIGHT GOOD RADIATIONAL CONDITIONS WILL PREVAIL WITH
CLEAR SKIES...CALM WINDS AND THE CENTER OF HIGH PRESSURE MOVING
OVERHEAD. THIS WILL FAVOR SOME FREEZING TEMPERATURES ACROSS THE
REGION. LOWS WILL BE IN THE LOWER 30S.

FOR FRIDAY AND SATURDAY HIGH PRESSURE WILL BE PREVALENT FOR
DRY CONDITIONS. HIGHS WILL BE IN THE 60S FOR FRIDAY AS WELL AS
THE UPPER 60S AND LOWER 70S ON FRIDAY. FOR SATURDAY MORNING LOWS
WILL RANGE FROM THE MIDDLE 30S EAST TO THE MIDDLE 40S WEST.
WENT CLOSE TO GUIDANCE ON AFTERNOON HIGHS AND KEPT WITH THE SLIGHTLY
COOLER FORECAST FROM GUIDANCE ON SATURDAYS LOWS. DURING THE THURSDAY
THROUGH SATURDAY PERIOD THE BAJA LOW WILL OPEN UP AND MOVE INTO THE
SOUTHERN PLAINS./17/

PREVIOUS LONG TERM...
WELL NOTHING TO BE SURPRISED ABOUT...BUT THE MDLS CONTINUE TO HAVE A
DIFFICULT TIME WITH THE UPPER LEVEL PATTERN. MDL CONSISTENCY HAS
BEEN AWFUL OVER THE LAST FEW DAYS AND THE CONTINUITY B/T THE MDLS
HASNT BEEN MUCH BETTER. THIS WILL CONTINUE TO KEEP CONFIDENCE
FAIRLY LOW. OVERALL I WILL STICK CLOSE TO GUI FOR TEMPS AND POPS.
LUCKILY LATEST MEX POPS ARE RATHER LOW FOR THE ENTIRE EXTENDED
PORTION AND THIS IS GOOD B/C I WOULD HAVE LIKELY LOWERED ANY RAIN
CHANCES GREATER THAN 30%.

THU NIGHT AND HEADING INTO THE WEEKEND...THAT BAJA UPPER LOW
WE HAVE BEEN TALKING ABOUT WILL BE OPENING UP AND MOVING INTO SW TX
OUT OF OLD MEXICO. LATEST GFS IS SLOWER WITH THE DISTURBANCE AND
DOESNT AFFECT THE LOWER MS VALLEY UNTIL SAT NIGHT. THE ECMWF ON THE
OTHER HAND IS SLIGHTLY FASTER. BOTH MDLS QUICKLY PHASE THIS S/W WITH
THE MAIN NRN STREAM FLOW BY SUN AND ARE MUCH LOWER ON PRECIP CHANCES
THIS WEEKEND. AT THE SFC HIGH PRESSURE WILL BE CENTERED OVER THE CWA
FRI MORNING PROVIDING OPTIMUM RADIATIONAL COOLING CONDITIONS. THIS
WILL ONCE AGAIN ALLOW A FEW SITES TO REACH 32 OR LOWER FRI MORNING
MAINLY ALONG I 20 AND NORTH. SKIES SHOULD REMAIN MOSTLY CLEAR FRI
AND INTO THE EVENING BUT LOOK FOR CLOUDS TO INCREASE THROUGH THE
WEEKEND. AS MENTIONED EARLY THE MDLS HAVE GREATLY DECREASED
THE AMOUNT OF RAIN EXPECTED THIS WEEKEND AND THIS IS PROBABLY THE
RIGHT IDEA. EVEN WITH THE SFC HIGH PUSHING TO THE EAST ALLOWING
RETURN FLOW TO SET BACK UP CAUSING MOISTURE TO INCREASE ACROSS THE
AREA SAT LOOKS DRY NOW. EVEN SAT NIGHT AND SUN ARE NOT LOOKING TOO
GOOD FOR RAIN WITH A SLIGHT CHANCE OF SHRA ACROSS THE SW SAT NIGHT
AND THEN ACROSS THE SRN 2/3RDS SUN WITH ISLTD TSRA POSSIBLE. WITH
THE EXCEPTION OF FRI MORNING TEMPS WILL BE AROUND OR JUST SLIGHTLY
ABV NORMAL THROUGH SUN.

NEXT WEEK IS REALLY KIND OF UP IN THE AIR. THE MEDIUM RANGE MDLS ARE
NOT HANDLING THE NW PAC ENERGY VERY WELL AT ALL. WITH EACH RUN THERE
ARE SOME SIGNIFICANT DIFFERENCES AND THIS IS CREATING VERY LOW
CONFIDENCE IN ANY FCST RIGHT NOW. JUST AS AN EXAMPLE...YESTERDAY THE
MDLS BOTH TRIED TO INDICATE SOME TYPE OF AMPLIFICATION WITH A ERN
CONUS TROUGH/WRN CONUS RIDGE...NOW BOTH THE GFS AND ECMWF HAVE
SWAPPED THAT WITH A ERN CONUS RIDGE/WRN CONUS TROUGH...WITH SOME
TIMING/PLACEMENT DIFFERENCES B/T THE TWO. NOW EVEN THOUGH BOTH AGREE
ON THIS SOLN THE TELECONNECTIONS ACTUALLY SUGGESTED WE WOULD BE IN
THE ERN TROUGH/WRN RIDGE PATTERN. ON THE OTHER HAND THE GFS ENSEMBLE
DOES SEEM TO AGREE MORE WITH THE WRN TROUGH/ERN RIDGE AND DUE TO
THIS I WILL JUST STICK WITH MEX TEMPS AND POPS FOR NEXT WEEK. /CAB/

&&

.AVIATION...EXPECT SHOWERS AND THUNDERSTORMS OVER THE REGION DURING
THE EVENING...AS A LINE OF STRONG STORMS MOVES ACROSS THE REGION.
EXPECT MVFR CONDITIONS TO DEVELOP WITH SOME IFR CONDITIONS IN SHOWERS
AND THUNDERSTORMS. BREEZY CONDITIONS WITH GUSTS OF 15 TO 20 KNOTS IS
EXPECTED TO DEVELOP ACROSS ARKLAMISS FOR TONIGHT INTO THURSDAY
MORNING. GOOD COLD AIR ADVECTION WILL HELP TO BRING THE BREEZY
CONDITIONS. THE BREEZY CONDITIONS WILL DIMINISH FROM THE WEST ON
THURSDAY AFTERNOON. THE THUNDERSTORMS WILL DECREASE FROM THE
NORTHWEST AFTER MIDNIGHT. CLOUDS WILL DECREASE AND EXPECT VFR
CONDITIONS BY SUNRISE ACROSS THE REGION. VFR CONDITIONS WILL PREVAIL
THROUGH THURSDAY./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       49  61  31  63 /  82   1   0   0
MERIDIAN      48  60  31  63 /  91   1   0   0
VICKSBURG     49  62  33  64 /  74   1   0   0
HATTIESBURG   52  63  33  64 /  70   2   0   0
NATCHEZ       49  63  33  64 /  69   1   0   0
GREENVILLE    48  58  32  64 /  48   1   0   0
GREENWOOD     47  57  31  63 /  80   1   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Nov 14, 2:17 PM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CST WED NOV 14 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
152030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
217 PM CST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE ARKLAMISS REGION THIS
AFTERNOON AND EVENING. THIS FRONT WILL BRING THE POSSIBILITY FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE ARKLAMISS REGION
THROUGH THE LATE EVENING. THE GREATEST SEVERE WEATHER THREAT WILL BE
IN THE MISSISSIPPI DELTA REGION AND NORTH OF THE HIGHWAY 82 CORRIDOR.
EXPECT THE STRONGER THUNDERSTORMS TO BEGIN TO DEVELOP BY AROUND 4 PM
THIS AFTERNOON. THE PRIMARY HAZARDOUS WEATHER RISKS WILL BE DAMAGING
WINDS AND LARGE HAIL...WITH A SMALL POSSIBILITY FOR ISOLATED
TORNADOES OVER THIS REGION.

THUNDERSTORMS WILL DEVELOP INTO A LINE AND REACH AREAS ALONG AND
AROUND THE NATCHEZ TRACE CORRIDOR BETWEEN 6 PM AND 8 PM THIS
EVENING.  AS IT REACHES THIS AREA...THE SEVERE WEATHER RISKS WILL
BEGIN TO DIMINISH.  THIS WILL LEAVE STRONG WINDS AND THE POSSIBILITY
OF HAIL WITH THE STRONGER STORMS AS THE PRIMARY RISKS FOR THIS AREA.

BETWEEN 9 PM AND 11 PM THIS EVENING...THE LINE OF THUNDERSTORMS IS
EXPECTED TO MOVE INTO SOUTHEASTERN PORTIONS OF THE ARKLAMISS REGION.
BY THIS TIME...THE SEVERE WEATHER RISK SHOULD BE NEARLY DIMINISHED
AS HEATING IS LOST OVER THE AREA...WITH ONLY A SMALL CHANCE FOR
STRONG WINDS WITH SOME OF THE STRONGEST STORMS.

GUSTY NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF THE FRONT TONIGHT
AND ON THURSDAY. SUSTAINED WIND SPEEDS FROM 15 TO 20 MPH CAN BE
EXPECTED AT MOST LOCATIONS WITH OCCASIONAL HIGHER GUSTS. WINDS SHOULD
BEGIN TO DECREASE DURING THE AFTERNOON ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING...BUT OTHERWISE
IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14

In the hours before

Special weather statement, Nov 14, 5:28 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CST WED NOV 14 2007

MSZ029-142350-
WEBSTER MS-
528 PM CST WED NOV 14 2007

...STRONG THUNDERSTORM ACROSS NORTHERN WEBSTER COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTHEAST OF BELLEFONTAINE AT 528 PM CST...MOVING
EAST AT 35 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN WEBSTER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

CME
Local storm report, Nov 14, 5:34 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             PACE                    33.79N 90.86W
11/14/2007  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED NEAR PACE.

&&

BYRD
Local storm report, Nov 14, 5:37 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             5 W CLEVELAND           33.74N 90.82W
11/14/2007  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED NEAR HWY 8.

&&

BYRD
Local storm report, Nov 14, 5:44 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
544 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             CLEVELAND               33.74N 90.73W
11/14/2007  E1.75 INCH       BOLIVAR            MS   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN CLEVELAND.

&&

BYRD
Special weather statement, Nov 14, 5:52 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CST WED NOV 14 2007

MSZ028-032-150020-
MONTGOMERY MS-CHOCTAW MS-
552 PM CST WED NOV 14 2007

...STRONG THUNDERSTORM OVER SOUTHERN MONTGOMERY COUNTY MOVING INTO
WESTERN CHOCTAW COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER POPLAR CREEK AT 552 PM CST...
MOVING EAST AT 40 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM HAS BEEN STEADILY INTENSIFYING AND COULD BECOME SEVERE AT
ANY TIME. THIS STORM WILL MOVE INTO WESTERN CHOCTAW COUNTY AROUND 6
PM.

PEOPLE IN WESTERN CHOCTAW AND SOUTHERN MONTGOMERY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

CME
Local storm report, Nov 14, 6:07 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 N PACE                33.82N 90.86W
11/14/2007  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZE HAIL NORTH OF PACE.

&&

BYRD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 6:07 PM CSTSevere Thunderstorm WarningJANBolivar23 min
Nov 14, 6:08 PM CSTSevere Thunderstorm WarningJANChoctaw39 min
Nov 14, 6:20 PM CSTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Nov 14, 7:39 PM CSTSevere Thunderstorm WarningJANAttala36 min
Nov 15, 3:58 AM CSTLake Wind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more12 hr
Nov 15, 8:09 AM CSTRed Flag WarningJANBolivar, Claiborne, Clarke, Copiah, Covington, Forrest and 22 more8 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.